# SDR 070091

- Difficulty date: April 8, 2007
- Submitted: April 10, 2007
- Operation: Air carrier
- Aircraft: N865GA
- Make and model: Doug DC-9-83
- Aircraft serial: 49998
- System (JASC): 3418 · Stall Warning System
- Part: Computer
- Part number: 9650449002
- Part serial: 2893
- Condition: Malfunctioned
- Location: Stall Warning
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FLIGHT 453 ICT/LAS - THE FLIGHT CREW REPORTED THAT "AUTOSLAT FAIL" ANNUNCIATOR ILLUMINATED DURING APPROACH TO LAS.  WHILE THE LOGBOOK ENTRY SPECIFIES THAT A QRH PROCEDURE WAS ACCOMPLISHED IT DOES NOT SPECIFY WHETHER A SINGLE STALL SYSTEM WAS IDENTIFIED OR BOTH. LAS VEGAS MAINTENANCE REPORT THE REMOVAL AND REPLACEMENT OF THE NR 1 STALL WARNING COMPUTER.  A SATISFACTORY OPERATIONAL CHECK OF THE STALL WARNING SYSTEM PER AMM 34-19-02 AND OF THE AUTOSLAT SYSTEM PER AMM27-81-00 WAS ACCOMPLISHED.  THE AIRPLANE HAS RETURNED TO SERVICE.
